MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 1 LEVEL ACP SIZE 14MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE REFLEX-HYBRID 1 LEVEL ACP SIZE 14MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 48651114
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: the patient supine, the conventional surgical disinfection shop towels, full clear surgical field exposure, regular line of anterior cervical decompression, into the intervertebral fusion, did not lock, perspective, steel plate position, then remove the screw order, but found that screw can't take out, can only take out as a whole.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment; result: the reported event was confirmed visually to have two screws stuck in the locking ring.No manufacturing issues were found for this lot number.No information is available on how the screw holes were prepared.Possible root causes include: insufficient visibility.Screw hole too shallow.Plate/screw were previously used as a demo.Excessive axial/torsional force applied during screw insertion.
 
Event or Problem Description
It was reported that: the plate did not lock.The screws could not be removed and the whole plate was taken out.There are no reports of adverse health consequences to the patient.

Brand Name
REFLEX-HYBRID 1 LEVEL ACP SIZE 14MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7199852
Report Number0009617544-2018-00014
Device Sequence Number722658
Product Code KWQ
UDI-Device Identifier04546540534729
UDI-Public(01)04546540534729
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48651114
Device Catalogue Number48651114
Device Lot Number175599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2018
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1